# SDR HALA2023081400172

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9547
- Aircraft time: 9,140 hours, 2,149 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,529 hours, 2,374 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 10204202116
- Part serial: 5005786
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 FUEL VALVE FAULT (FUEL VALVE NOT OPEN) ON ECAM AFTER ACCOMPLISHED OF TASK CARD # E73-23-01-32 (EEC SOFTWARE DATA LOAD).  REMOVED AND REPLACED ENG #2 EEC PER AMM 73-21-01. ENGINE IDLE TEST GOOD, NO FAULTS NOTED. OK FOR SVC.
